Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2018 | Journal Article | IST-REx-ID: 530 | OA
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan A, Segal Halevi E. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 2018;32(3):2242-2257. doi:10.1137/16M110407X
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
Akopyan A. 3-Webs generated by confocal conics and circles. Geometriae Dedicata. 2018;194(1):55-64. doi:10.1007/s10711-017-0265-6
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan A, Petrunin A. Long geodesics on convex surfaces. Mathematical Intelligencer. 2018;40(3):26-31. doi:10.1007/s00283-018-9795-5
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications